I had my third chemo treatment this last week....and I'm halfway through my treatment....hopefully...as I won't know until all 6 treatments are completed. Because of the side effects of my 2nd treatment, I was only given two of the three drugs...which I was quite relieved about as the side effects from the Taxol drug were severe....and I am still feeling their effects surprisingly enough. The strange thing is, is that even from this weeks treatment, I am now experiencing more side effects....including an incredible tiredness...and over the past week my hair has been falling out....it started off ever so slightly, with me noticing a lot more hair in my hairbrush than usual...then whenever I tugged on my hair it would come out in several hairs and then towards the end of the week my hair was coming out without me even needing to touch it....so it was time.....I had actually booked a visit to my hairdresser earlier in the week so Friday I took myself off and she basically gave my hair a very short cut, and then got out her clippers and shaved my hair very short. I must admit, I have been struggling with what to put on my head. I had bought a wig recently as well as a turban head covering, but everything feels weird. I have been reluctant to leave the house too, feeling very self conscious. But tomorrow I have to go to work so will have to suck it up! One thing I found difficult was when I saw a family member and was brave enough to show my head and all they wanted to do was take a photo! Really! I know I seem to coping with all of this reasonably well, but I did find this quite insensitive...oh well....all of this is teaching me a great deal about myself and others! Well, that is my latest...I do pray that the tiredness I'm feeling will subside very soon and I can continue to go to work taking minimal leave. Thanks for reading my ramblings. I hope my frankness and honesty is a blessing.